MAUDE Adverse Event Report: ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR

ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR
Model Number C11165
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "strap" [belt] was missing when opening a femostop gold.Additionally, based on the lot number, the device was used after expiration.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of procedure estimated as (b)(6) 2024 h6: medical device problem code 2017 clarifier- use after expiration.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no similar incidents from this lot.Missing belt may be attributed to several factors including, but not limited to, manufacturing/packaging of the device, transport of the device, handling at the account, inadvertent mishandling during unpackaging, preparation or during the procedure.A conclusive cause for the reported event could not be determined; however, the treatment appears to be related to circumstances of the procedure.Review of the lot history record indicated an expiration date (use by date) of 06-may-2024 and the procedure date was (b)(6) 2024 which is post expiration.It should be noted in the label, graphical symbols for medical device labeling section, it indicates use-by date symbol, which is next to the expiration date.In this case, use of the device after expiration would not have contributed to the reported event.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
FEMOSTOP GOLD
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19734162
Report Number2024168-2024-08287
Device Sequence Number20598595
Product Code DXC
UDI-Device Identifier05414734050036
UDI-Public(01)05414734050036(17)240506(10)8548081
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2024
Device Model NumberC11165
Device Catalogue NumberC11165
Device Lot Number8548081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown